# SDR 06FDEA1738

- Difficulty date: May 8, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Unknown
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01182 COMPLY WITH EO 7-5710-7-2314D PT5- WINGS MLG TRUNION ATTATCH FITTING   MODIFICATION SB 727-57A0132R3 AD 2004-18-08, LT SIDE. COMPLIED WITH FED EX EO 7-5710-7-2314D PT 5 AND FED-EX EA 7-5710-96632.
